I'd like to say that I have, perhaps foolishly, avoided posting about my problem due to a mixture of feelings. I don't want to deal with it anymore, so I'm turning to a larger think tank for some new leads.
Going back as far as I can remember, and this is not all genital related, but probably around age 14 I developed tiny bumps on my scrotum and at the base of my penis (all on hair follicles, whether hairs were present or not). At this time I had yet to have sex, so I'd love to rule out the possibility of an STD.
Over the years, I began to break out on my face, neck, a little on my chest, on my back, thighs, etc. Never in a terribly large patch, yet they were pus-filled no doubt. The bumps on my body were all bigger than those found on my scrotum/penis however I believe them to be linked as I eventually was able to drain an occasional bump of a minuscule amount of pus. Eventually, and to this day (nearly 21 years old), my entire scrotum and base of my penis are covered in tiny bumps, some occasionally drain-able. The bumps, as far as I can tell, do not appear to be Fordyce's spots (because I can drain them occasionally and they are not red).
For the last two or so years, I've begun to break out more frequently, and painfully, especially around the shoulder and upper back to neck area. These bumps are sebaceous and often pus-filled. They are quite a trouble and something I hoped would go away, but am afraid I may be stuck with.
It may also be important to note that I've had a pilonidal cyst, which has been surgically removed, but may be linked (though my father and sister have had one as well). I have also developed a cyst in my left ear, which I have to drain occasionally. Another very strange problem I've noticed over the years that may be connected, and this was much worse when I was younger, fatter, and a junk-food and soda hog: Occasionally I would exhale a very strange odor which plagued me. I've done the best I can to forget the odor, unfortunately, so it's a bit difficult to describe. But if I had to describe it, I'd say it smelled of life... perhaps yeasty, but not in a delicious bread sort of way.
I was browsing the net one day in search of answers, as I had done many times in my past, when I came across some "candida albicans" overgrowth proponents trying to sell me their products. Some of their posted not-too-common (I would imagine) symptoms fit me very well: The yeasty breath, the increasing fatigue (though I don't honestly do terribly much that should fatigue me), and craving for breads, dairy products, and sugars for example. The craving for breads shook me a bit, as breads are quite literally my favorite food. I can't stress enough how much I like the taste of bread (this may play in). I also love the taste of most diary products, even though I'm lactose intolerant.
The only other thing I can think that may help is that antibiotics seem to make the body-wide breakout lessen. If there's any truth to this candida albicans stuff, however, proponents warn that I should avoid antibiotics. And yes, I have been on anti-biotics for this problem, which have not, ultimately fixed the problem.
I'm tired of going to doctors who ultimately make little differance aside from lowering my cash flow and giving me medicines with scary side effects. I've almost suffocated from medical reactions to medicines before, and a doctor has recently perscribed me something that would have done it again, had the pharmacist not caught it in the nick of time.
Please, if there is anyone who knows anything that can help me... Please help.
edit: It may also be helpful to know that, in the interest of fixing this problem, I have for quite some time been using unscented detergents and have even tried using only baby shampoo and baby body wash with no positive results to speak of. (Though apparently scented detergent once made me break out on my chest, as a child)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?